| Model Number |
TC301US |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that there were intermitting blackouts during procedure.No negative impact in state of health reported.
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as couldn't get the ureteroscope image to stay up.Would toggle from the camera head to the ureteroscope, the image would populate for a couple seconds, and then it would revert back to the karl storz page.The customer's complaint was verified.A functional test confirmed the customer's issue with an 11278 ureteroscope.A visual inspection was unable to identify any issues.However, it was discovered that the image drop issue could be induced by manipulating the iml connector.A visual inspection of the iml connector did not reveal any obvious issues, and an attempt was made to clean the connector, but the image drops still occurred when the cable was moved.The motherboard will need to be replaced to address the customer's issue, since the iml connector is not a replaceable component at ksna goleta.The cause of the issue has been determined as intermittent iml connector.The event is filed under internal karl storz complaint id: (b)(4).